Group extensions of p-adic and adelic linear groups
Publications Mathématiques de l'IHÉS, Volume 35  (1968), p. 5-70
@article{PMIHES_1968__35__5_0,
     author = {Moore, Calvin C.},
     title = {Group extensions of $p$-adic and adelic linear groups},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {35},
     year = {1968},
     pages = {5-70},
     zbl = {0159.03203},
     mrnumber = {39 \#5575},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1968__35__5_0}
}
Moore, Calvin C. Group extensions of $p$-adic and adelic linear groups. Publications Mathématiques de l'IHÉS, Volume 35 (1968) , pp. 5-70. http://www.numdam.org/item/PMIHES_1968__35__5_0/

[1] American Mathematical Society, Notes on the Boulder Conference on Algebraic Groups and Discontinuous Subgroups, Summer 1965.

[2] E. Artin, Algebraic Number Theory (Notes by G. WURGES), Göttingen.

[3] E. Artin and J. Tate, Class Field Theory (Harvard), 1961.

[4] E. Artin and G. Whaples, Axiomatic characterization of fields by the product formula, Bull. Amer. Math. Soc., vol. 51 (1945), pp. 469-492. | MR 7,111f | Zbl 0060.08302

[5] E. Artin and G. Whaples, A note on the axiomatic characterization of fields, Bull. Amer. Math. Soc., vol. 52 (1946), pp. 245-247. | MR 7,410d | Zbl 0060.08303

[6] L. Auslander and C. Moore, Unitary representations of solvable Lie groups, American Math. Soc., Memoir n° 62 (1966). | MR 34 #7723 | Zbl 0204.14202

[7] S. Banach, Théorie des opérations linéaires, Monogr. Mat., t. I, Warsaw, 1932. | JFM 58.0420.01 | Zbl 0005.20901

[8] H. Bass, M. Lazard and J.-P. Serre, Sous-groupes d'indice fini dans SL(n,Z), Bull. Amer. Math. Soc., vol. 70 (1964), pp. 385-392. | MR 28 #5117 | Zbl 0232.20086

[9] H. Bass and J. Milnor, On the congruence subgroup problem for SLn (n≥3) and Spn (n≥2) (Notes, Institute for Advanced Study). | Zbl 0229.20044

[10] H. Bass, J. Milnor and J.-P. Serre, Solution of the congruence subgroup problem for SLn (n≥3) and Spn (n≥2), Inst. des Hautes Études Scient., n° 33 (1967). | Numdam | Zbl 0174.05203

[11] A. Borel, Some finiteness properties of adèle groups over number fields, Inst. des Hautes Études Scient., n° 16 (1963). | Numdam | MR 34 #2578 | Zbl 0135.08902

[12] A. Borel and J. Tits, Groupes réductifs, Inst. des Hautes Études Scient., n° 27 (1965). | Numdam | MR 34 #7527 | Zbl 0145.17402

[13] Bourbaki, Topologie générale, chap. IX, 2e éd., Paris, Hermann, 1958.

[14] F. Bruhat, Sur une classe de sous-groupes compacts maximaux des groupes p-adiques, Inst. des Hautes Études Scient., n° 23 (1964). | Numdam | Zbl 0228.20014

[15] C. Chevalley, Sur certains groupes simples, Tôhoku Journal of Math. (2), vol. 7 (1955), pp. 14-62. | MR 17,457c | Zbl 0066.01503

[16] C. Chevalley, Sur certains schémas de groupes semi-simples, Séminaire Bourbaki, Exposé 219. | Numdam | Zbl 0125.01705

[17] S. Eilenberg and S. Mac Lane, Cohomology theory in abstract groups, I, Ann. of Math. (2), vol. 48 (1947), pp. 51-78. | MR 8,367f | Zbl 0029.34001

[18] S. Eilenberg and S. Mac Lane, Cohomology theory in abstract groups, II, Ann. of Math. (2), vol. 48 (1947), pp. 326-341. | Zbl 0029.34101

[19] R. Godement, Groupes linéaires algébriques sur un corps parfait, Séminaire Bourbaki, Exposé 206. | Numdam | Zbl 0119.27206

[20] S. Helgason, Differential Geometry and Symmetric Spaces, New York, Academic Press, 1962. | MR 26 #2986 | Zbl 0111.18101

[21] G. Hochschild and J.-P. Serre, Cohomology of group extensions, Trans. Amer. Math. Soc., vol. 74 (1953), pp. 110-134. | MR 14,619b | Zbl 0050.02104

[22] N. Iwahori and H. Matsumoto, On some Bruhat decomposition and the structure of the Hecke ring of p-adic Chevalley groups, Inst. des Hautes Études Scient., n° 25 (1965). | Numdam | MR 32 #2486 | Zbl 0228.20015

[23] T. Kubota, Topological covering of SL(2) over a local field, Jour. Math. Soc. Japan, vol. 19 (1967), pp. 114-121. | MR 34 #4264 | Zbl 0166.29603

[24] M. Lazard, Groupes analytiques p-adiques, Inst. des Hautes Études Scient., n° 26 (1965). | Numdam | MR 35 #188 | Zbl 0139.02302

[25] G. W. Mackey, Les ensembles boréliens et les extensions des groupes, J. Math. Pures et Appl., vol. 36 (1957), pp. 171-178. | MR 19,752a | Zbl 0080.02303

[26] G. W. Mackey, Borel structures in groups and their duals, Trans. Amer. Math. Soc., vol. 85 (1957), pp. 134-165. | MR 19,752b | Zbl 0082.11201

[27] J. Mennicke, Finite factor groups of the unimodular group, Ann. of Math (2), vol. 81 (1965), pp. 31-37. | MR 30 #2083 | Zbl 0135.06504

[28] J. Mennicke, Zur Theorie der Siegelische Modulgruppe, Math. Ann., vol. 159 (1965), pp. 115-129. | MR 31 #5903 | Zbl 0134.26502

[29] D. Montgomery and L. Zippin, Topological transformation groups, Interscience, New York, 1955. | MR 17,383b | Zbl 0068.01904

[30] C. C. Moore, Extensions and low dimensional cohomology theory of locally compact groups, I, Trans. Amer. Math. Soc., vol. 113 (1964), pp. 40-63. | MR 30 #2106 | Zbl 0131.26902

[31] C. C. Moore, Extensions and low dimensional cohomology theory of locally compact groups, II, Trans. Amer. Math. Soc., vol. 113 (1964), pp. 63-86. | MR 30 #2106 | Zbl 0131.26902

[32] C. C. Moore, Decomposition of unitary representations defined by discrete subgroups of nilpotent groups, Ann. of Math. (2), vol. 82 (1965), pp. 146-182. | MR 31 #5928 | Zbl 0139.30702

[33] J.-P. Serre, Corps locaux, Paris, Hermann, 1962. | MR 27 #133 | Zbl 0137.02601

[34] J.-P. Serre, Cohomologie galoisienne, Berlin, Springer, 1964. | Zbl 0128.26303

[35] I. Schur, Über die Darstellung der endlichen Gruppen durch gebrochene lineare Substitutionen, J. Reine Angew. Math., vol. 127 (1904), pp. 20-50. | JFM 35.0155.01

[36] Séminaire « Sophus Lie », Paris, 1954.

[37] A. Shapiro, Group extensions of compact Lie groups, Ann. of Math. (2), vol. 50 (1949), pp. 581-585. | MR 11,157i | Zbl 0033.34704

[38] Steenrod, Topology of Fiber Bundles, Princeton Univ. Press, Princeton, 1951. | Zbl 0054.07103

[39] R. Steinberg, Variations on a theme of Chevalley, Pacific J. of Math., vol. 9 (1959), pp. 875-891. | MR 22 #79 | Zbl 0092.02505

[40] R. Steinberg, Générateurs, relations et revêtements de groupes algébriques, Colloque de Bruxelles (1962), pp. 113-127. | MR 27 #3638 | Zbl 0272.20036

[41] A. Weil, Sur certains groupes d'opérateurs unitaires, Acta Math., vol. III (1964), pp. 143-211. | MR 29 #2324 | Zbl 0203.03305

[42] H. Matsumoto, Sur les sous-groupes arithmétiques des groupes semi-simples déployés, Thèse, Univ. de Paris, 1968. | Numdam | Zbl 0261.20025